MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS, LIMITED IMMULITE 2000 FREE T3; RADIOIMMUNOASSAY, TOTAL TRIIODOTHYRONINE

SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS, LIMITED IMMULITE 2000 FREE T3; RADIOIMMUNOASSAY, TOTAL TRIIODOTHYRONINE
Model Number N/A
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An outside the united states (ous) customer contacted a siemens regional support center to report non-reproducible results when using free t3 lot 125 on an immulite 2000 xpi instrument.Quality control results also exhibited imprecision on the event date.The limitations section for the immulite 2000 free t3 instructions for use (ifu) states "for diagnostic purposes, the results obtained for this assay should always be used in combination with the clinical examination, patient medical history and other findings." siemens is investigating.
 
Event or Problem Description
The customer reported the observation of non-reproducible results when using ft3 lot 125 on an immulite 2000 xpi instrument.The initial result was not reported to the physician(s).The sample was repeated on the initial immulite 2000 xpi instrument using ft3 reagent lot 127 and the repeat result was higher than the initial result.It is unknown which result was considered correct and reported to the physician(s).There are no known reports of patient intervention or adverse health consequences due to the non-reproducible ft3 results.
 
Additional Manufacturer Narrative
Siemens filed the initial mdr 1219913-2025-00114 on 12-jun-2025.Additional information on 17-jun-2025: siemens evaluated this issue and provided the following conclusion: the immulite 2000 xpi instrument substrate pump was replaced, and a test run of the dilution station was carried out.Quality controls (qcs) were found within range afterwards.However, no further results with immulite 2000 free t3 kit lot 125 were generated, the system was checked again.The wash tub and tube lifter pressure were checked and were ok.The shaker bars were checked and there are no splashes on the incubator or luminometer lid.The photomultiplier tube (pmt) shutter was clean and in position.The reagent and sample pipettor positions are ok.The position of both reagent dual resolution dilutors (drds) were checked and were ok.The water and substrate quantity was ok and the prime was even.The water test results were acceptable.The reagent needle was submerged because there were deposits between the tubes.A test was run with qcs and the system was acceptable and returned to normal operation.The customer did not perform further testing with immulite 2000 free t3 kit lot 125 after the hardware checks and replacement of parts.No other complaints have been received for immulite 2000 free t3 kit lot 125 imprecision.The siemens healthineers internal kit release data was acceptable for immulite 2000 free t3 kit lot 125.Immulite 2000 free t3 kit lot 125 is now expired and further investigation of this kit lot is not possible.The customer is operational at this time by sending free t3 samples to another laboratory.In section h6, the investigation findings and investigation conclusion codes were updated.

Brand Name
IMMULITE 2000 FREE T3
Common Device Name
RADIOIMMUNOASSAY, TOTAL TRIIODOTHYRONINE
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS, LIMITED
glyn rhonwy, gwynedd
uk registration #: 3002806944
llanberis LL554 EL
UK  LL554EL
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS, LIMITED
glyn rhonwy, gwynedd
uk registration #: 3002806944
llanberis LL554 EL
UK   LL554EL
Manufacturer Contact
jennifer cacace
333 coney street
east walpole, MA 02032
8024302902
MDR Report Key22197248
Report Number1219913-2025-00114
Device Sequence Number15759967
Product Code CDP
UDI-Device Identifier00630414961361
UDI-Public(01)00630414961361(10)125(17)250612
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K974634
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/12/2025
Device Model NumberN/A
Device Catalogue Number10381675
Device Lot Number125
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2025
Supplement Date Received by Manufacturer06/17/2025
Initial Report FDA Received Date06/12/2025
Supplement Report FDA Received Date07/09/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/12/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown